# SDR F3LA2023082300134

- Difficulty date: August 12, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 07852
- Aircraft time: 17,770 hours, 7,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347266820000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFERENCE NR 5001257119-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. FOUND FLOOR BEAM Y-160.5 AT FR68-69 CORRODED IN EXCLUDED AREA REPLACEMENT REQUIRED AS PER SRM TASK 53-41-14-283-009 REV. 146.   FLOOR BEAM Y-160.5 AT FR68-69 REPLACED AS PER SRM 51-72-11-911-001 REV. 146 MX ACTION IS ACCEPTABLE.
